Doctor insights on:
Bayer Aspirin Warnings And Recalls
Not so safe: Aspirin does cause gastritis(Inflammation and even ulceration in the lining of the stomach). Alcohol has similar but milder effect on the stomach lining. So two of them together can create a bleeding ulcer and hence not recommended to be taken together. Aspirin does relieve the Headache of the hang over from alcohol but a safer medicine would be the use of Tylenol instead of aspirin. ...Read moreGet help from a doctor now ›
Can one take Valium (5-10mg/day max, only as needed) and (Bayer) aspirin (regular dose, one pill 3-4 times a day) together for one week?
Yes, usually okay.: Very low to almost no potential for problems from taking Valium and aspirin as you described for one week, though 5 mg of Valium twice a day rather than 10 mg once a day may provide somewhat better control of anxiety. Suggest avoiding Valium and similar medications if you have a personal or family history of alcohol problems due to high potential for addiction. ...Read moreGet help from a doctor now ›
18 years ago, I had an anaphylactic reaction after taking Bayer aspirin. Dr said never take aspirin again! I haven't. Do you agree?
Yes: Anaphylaxis is a life threatening reaction. If you have had that reaction to Aspirin in the past, a rechallenge with the same medication is unwise. If there were no alternative, then it may be reasonable to attempt a desensitization process., but that is not the case here. ...Read moreGet help from a doctor now ›
It's been three hours since I took one 500mg pill of Tylenol, would it be safe to take two pills of 325mg Bayer aspirin?
I took 9 tablets of Bayer Aspirin in 1 Week then I found out I was pregnant,is there any problem with that?Is it can cause bad to my baby?
- Talk to a doctor live online for free
- Metamucil warnings and recalls
- Implanon warnings and recalls
- Replens warnings and recalls
- Ask a doctor a question free online
- Herbalife warnings and recalls
- Delsym warnings and recalls
- Biotene warnings and recalls
- Sprintec warnings and recalls
- Talk to a pharmacologist online for free